Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 
 

 

A note on the compactness theorem for 4d Ricci shrinkers


Authors: Robert Haslhofer and Reto Müller
Journal: Proc. Amer. Math. Soc. 143 (2015), 4433-4437
MSC (2010): Primary 53C25, 53C44
DOI: https://doi.org/10.1090/proc/12648
Published electronically: May 20, 2015
MathSciNet review: 3373942
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In a previous work published in 2011, we proved an orbifold
Cheeger-Gromov compactness theorem for complete 4d Ricci shrinkers with a lower bound for the entropy, an upper bound for the Euler characteristic, and a lower bound for the gradient of the potential at large distances. In this note, we show that the last two assumptions in fact can be removed. The key ingredient is a recent estimate of Cheeger-Naber (2014).


References [Enhancements On Off] (What's this?)

  • [1] Arthur L. Besse, Einstein manifolds, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 10, Springer-Verlag, Berlin, 1987. MR 867684 (88f:53087)
  • [2] Huai-Dong Cao, Recent progress on Ricci solitons, Recent advances in geometric analysis, Adv. Lect. Math. (ALM), vol. 11, Int. Press, Somerville, MA, 2010, pp. 1-38. MR 2648937 (2011d:53061)
  • [3] Huai-Dong Cao and N. Sesum, A compactness result for Kähler Ricci solitons, Adv. Math. 211 (2007), no. 2, 794-818. MR 2323545 (2008h:53118), https://doi.org/10.1016/j.aim.2006.09.011
  • [4] Huai-Dong Cao and Detang Zhou, On complete gradient shrinking Ricci solitons, J. Differential Geom. 85 (2010), no. 2, 175-185. MR 2732975 (2011k:53040)
  • [5] J. Cheeger and A. Naber,
    Regularity of Einstein manifolds and the codimension $ 4$ conjecture,
    arXiv:1406.6534, 2014.
  • [6] Xiuxiong Chen and Bing Wang, Space of Ricci flows I, Comm. Pure Appl. Math. 65 (2012), no. 10, 1399-1457. MR 2957704, https://doi.org/10.1002/cpa.21414
  • [7] Richard S. Hamilton, The formation of singularities in the Ricci flow, Surveys in differential geometry, Vol. II (Cambridge, MA, 1993) Int. Press, Cambridge, MA, 1995, pp. 7-136. MR 1375255 (97e:53075)
  • [8] Robert Haslhofer and Reto Müller, A compactness theorem for complete Ricci shrinkers, Geom. Funct. Anal. 21 (2011), no. 5, 1091-1116. MR 2846384 (2012k:53065), https://doi.org/10.1007/s00039-011-0137-4
  • [9] G. Perelman,
    The entropy formula for the Ricci flow and its geometric applications,
    ArXiv:math/0211159v1, 2002.
  • [10] Gang Tian and Zhenlei Zhang, Degeneration of Kähler-Ricci solitons, Int. Math. Res. Not. IMRN 5 (2012), 957-985. MR 2899957
  • [11] Brian Weber, Convergence of compact Ricci solitons, Int. Math. Res. Not. IMRN 1 (2011), 96-118. MR 2755484 (2012a:53061), https://doi.org/10.1093/imrn/rnq055
  • [12] Xi Zhang, Compactness theorems for gradient Ricci solitons, J. Geom. Phys. 56 (2006), no. 12, 2481-2499. MR 2252874 (2008b:53049), https://doi.org/10.1016/j.geomphys.2006.01.004
  • [13] Zhu-Hong Zhang, On the completeness of gradient Ricci solitons, Proc. Amer. Math. Soc. 137 (2009), no. 8, 2755-2759. MR 2497489 (2010a:53057), https://doi.org/10.1090/S0002-9939-09-09866-9
  • [14] Zhenlei Zhang, Degeneration of shrinking Ricci solitons, Int. Math. Res. Not. IMRN 21 (2010), 4137-4158. MR 2738353 (2012a:53066), https://doi.org/10.1093/imrn/rnq020

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C25, 53C44

Retrieve articles in all journals with MSC (2010): 53C25, 53C44


Additional Information

Robert Haslhofer
Affiliation: Courant Institute of Mathematical Sciences, New York University, 251 Mercer Street, New York, New York 10012
Email: robert.haslhofer@cims.nyu.edu

Reto Müller
Affiliation: School of Mathematical Sciences, Queen Mary University of London, Mile End Road, London E1 4NS, United Kingdom
Email: r.mueller@qmul.ac.uk

DOI: https://doi.org/10.1090/proc/12648
Received by editor(s): July 22, 2014
Published electronically: May 20, 2015
Communicated by: Lei Ni
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society